You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1969/32/3
О сходимости некоторого семейства функционалов в пространстве Орлича
Download
PDF
- О сходимости некоторого семейства функционалов в пространстве Орлича
Article
Original scientific text
Title
О сходимости некоторого семейства функционалов в пространстве Орлича
Authors
Л. Салехов
1
,
Е. Семенов
1
Affiliations
Воронеж, СССР
Studia Mathematica
1969/32/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
285-293
Main language of publication
Russian
Published
1969
Exact and natural sciences
mathematics